Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 24, NWS Corpus Christi, TX

April 30, 2007McMullen County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Apr 30, 2007, 4:53 PM CDT for McMullen County, Texas. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 30, 2007, 4:53 PM CDT (21:53 UTC)
Expired
Apr 30, 2007, 6:30 PM CDT
In force
97 min
Issued by
NWS Corpus Christi, TX
Area
Whole counties

County McMullen County, TX

The radar

The Corpus Christi radar (KCRP), 122 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2122 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 302155
FFWCRP
TXC311-302330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
453 PM CDT MON APR 30 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN MCMULLEN COUNTY IN SOUTH TEXAS

* UNTIL 630 PM CDT

* AT 449 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
TRACKING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS SOUTHERN 
MCMULLEN COUNTY...NEAR THE HIGHWAY 16 AND COUNTY ROAD 624 
INTERSECTION.  DOPPLER RADAR ESTIMATED 2 TO 3 INCHES OF RAIN HAS 
FALLEN AND AN ADDITIONAL 2 INCHES IS POSSIBLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 2831 9834 2807 9834 2807 9875 2830 9875

$$

JR
1 follow-up statement
000 
WGUS74 KCRP 302229
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
525 PM CDT MON APR 30 2007

TXC311-302330-
MCMULLEN-
INCLUDING THE CITY OF TILDEN
525 PM CDT MON APR 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
MCMULLEN COUNTY...

AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS SOUTHERN 
MCMULLEN COUNTY...AS WELL AS A THUNDERSTORM WITH VERY HEAVY RAINFALL 
IN NORTH-CENTRAL MCMULLEN COUNTY NEAR TILDEN.  DOPPLER RADAR HAS 
ESTIMATED 3 TO 5 INCHES OF RAIN HAS FALLEN IN SOUTHERN MCMULLEN 
COUNTY AND 2 TO 3 INCHES NEAR TILDEN IN NORTH-CENTRAL MCMULLEN 
COUNTY. AN ADDITIONAL 1 TO 3 INCHES WILL BE POSSIBLE ALONG AND EAST 
OF HIGHWAY 16 IN MCMULLEN COUNTY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING 
FOR CENTRAL TEXAS.

LAT...LON 2853 9835 2807 9834 2807 9875 2855 9875

$$

JR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 3:21 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 30, 3:21 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
321 PM CDT MON APR 30 2007

.SHORT-TERM (TONIGHT THROUGH TUESDAY NIGHT)...ANOTHER MID-LEVEL
SHORTWAVE(WITH A VORTICITY MAXIMUM JUST NORTHWEST OF THE CWA AT 19Z)
CROSSES THE REGION TONIGHT. ADDITIONAL LOW-LEVEL FORCING MECHANISMS
WILL BE THE SEABREEZE AND OUTFLOW BOUNDARIES. HIGH CAPE/SHEARED
ENVIRONMENT WILL EXIST WITH AXIS OF DIFFLUENCE STILL NEARBY. CORFIDI
VECTORS AND LAYERED Q-VECTORS SUGGEST THAT ORGANIZING CONVECTION
ACROSS THE RIO GRANDE PLAINS LATE THIS AFTERNOON/EARLY EVENING WILL
PROPAGATE TO THE COAST. FAVORABLE SEVERE PARAMETERS(INCLUDING BULK
RICHARDSON NUMBERS) WARRANTS MENTION OF SEVERE CONVECTION AREAWIDE
TONIGHT. CONDITIONS ARE ALSO FAVORABLE FOR LOCALLY HEAVY RAIN AS
WELL. WILL GRADE POPS FROM LIKELY NORTHWEST TO CHANCE ELSEWHERE.
ANOTHER VORTICITY MAXIMUM SKIRTS JUST TO OUR NORTH TUESDAY AFTERNOON
WITH YET ANOTHER ONE TUESDAY NIGHT. CAPPING INVERSION WILL BE
STRENGTHENING DURING THIS TIME THOUGH GOOD POTENTIAL INSTABILITY
ALOFT WILL EXIST. FORCING MECHANISM TUESDAY AFTERNOON/EVENING WILL
BE THE SEABREEZE WITH A POSSIBLE OUTFLOW BOUNDARY TUESDAY NIGHT.
WILL INDICATE SLIGHT CHANCE POPS ACROSS THE INTERIOR TUESDAY AND
OVER THE NORTHERN COUNTIES OVERNIGHT TUESDAY. STRONG LOW-LEVEL JET
AND TIGHT PRESSURE GRADIENT(WITH POSSIBLE MESOSCALE ENHANCEMENT
TONIGHT) WILL MAINTAIN BREEZY/WINDY CONDITIONS THROUGH EARLY THIS
EVENING THEN AGAIN TUESDAY AFTERNOON/EARLY EVENING. NO SIGNIFICANT
CHANGES TO THE PREVIOUS TEMPERATURE GRIDS.

&&

.AVIATION...GUSTY S/SE WINDS TO 30 KNOTS WILL CONTINUE INTO THE
EARLY EVENING. AREAS OF VFR CIGS THROUGH EARLY THIS EVENING WILL
DETERIORATE TO LOW-END MVFR CIGS AROUND 02Z WITH IFR CIGS BETWEEN
08Z-14Z. SCATTERED TO NUMEROUS CONVECTION IS EXPECTED ACROSS THE
COASTAL/RIO GRANDE PLAINS THROUGH THIS EVENING. THIS WILL SPREAD TO
THE COASTAL BEND IN SCATTERED FASHION OVERNIGHT WITH ACTIVITY
DIMINISHING ACROSS THE COASTAL/RIO GRANDE PLAINS. IFR CIGS/VSBYS
ALONG WITH THE POTENTIAL FOR SEVERE CONVECTION IS EXPECTED. CIGS
WILL IMPROVE TO VFR LATE TUESDAY MORNING AND AFTERNOON. ISOLATED
CONVECTION IS POSSIBLE TUEDAY AFTERNOON ACROSS THE INTERIOR ALONG
THE SEABREEZE BOUNDARY BUT SHOULD NOT SERIOUSLY IMPACT VSBYS/CIGS.

&&

.MARINE...STRONG LOW-LEVEL JET/TIGHT PRESSURE GRADIENT WILL MAINTAIN
SCA CONDITIONS THROUGH THE EVENING HOURS. THESE FEATURES WILL REPEAT
THEMSELVES TUESDAY AFTERNOON/EVENING. ONLY ISOLATED CONVECTION IS
EXPECTED TONIGHT.

&&

.LONG-TERM (WEDNESDAY THROUGH MONDAY)...MODEL SOLUTIONS IN THE
EXTENDED PERIOD SHOW WEAK RIPPLES MOVING THROUGH A MEAN RIDGE ACROSS
THE CENTRAL PART OF THE COUNTRY. MOISTURE VALUES REMAIN RELATIVELY
HIGH...BUT WITH LITTLE FORCING AND MODEL SOUNDINGS SHOWING CAPS OF
VARIOUS STRENGTHS...BELIEVE ANY PRECIPITATION WILL BE ISOLATED AT
BEST THURSDAY AND THURSDAY NIGHT. RIDGING BUILDS ACROSS THE REGION
INTO THE WEEKEND...BEFORE A LARGE UPPER LOW OVER THE GREAT BASIN
EDGES TOWARD THE CENTRAL AND SOUTHERN PLAINS EARLY NEXT WEEK. HAVE
MINIMAL CONFIDENCE IN THE PLACEMENT AND TIMING OF WAVES ASSOCIATED
WITH THE LOW AS IT PUSHES EAST...SO FOR NOW WILL TREND TOWARD
PERSISTENCE AND LEAVE TEMPERATURES AND CHANCES FOR PRECIPITATION
SIMILAR TO PREVIOUS DAYS.

TEMPERATURES WILL REMAIN ABOVE NORMALS THROUGH THE EXTENDED
PERIOD...LIKELY PEAKING ON FRIDAY WITH DRY RIDGING ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    70  84  74  87  74  /  40  10  10  10  10
VICTORIA          67  82  72  86  70  /  50  20  20  10  10
LAREDO            70  97  76  98  76  /  50  20  20  10  10
ALICE             69  89  73  90  72  /  50  20  10  10  10
ROCKPORT          71  83  74  81  75  /  30  10  10  10  10
COTULLA           68  91  72  93  73  /  60  20  20  10  10
KINGSVILLE        70  87  73  89  75  /  40  20  10  10  10
NAVY CORPUS       72  83  75  83  76  /  30  10  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 2 AM CDT TUESDAY
     FOR THE FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS
     20 TO 60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     OCONNOR...COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
     NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM.

&&

BB/85...SHORT TERM
JV/71...LONG TERM
Hazardous weather outlook, Apr 30, 3:03 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
303 PM CDT MON APR 30 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-011100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
303 PM CDT MON APR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
THIS EVENING ACROSS THE COASTAL AND RIO GRANDE PLAINS. THIS ACTIVITY
WILL SPREAD TO THE COASTAL BEND LATE THIS EVENING AND OVERNIGHT IN A
SCATTERED FASHION. SEVERE THUNDERSTORMS ARE POSSIBLE AREAWIDE
THROUGH TONIGHT WITH DAMAGING WINDS...LARGE HAIL AND TORDADOES
POSSIBLE. HEAVY RAINFALL IS ALSO POSSIBLE WHICH MAY RESULT IN
LOCALIZED FLASH FLOODING.

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ACROSS ALL THE WATERS
THROUGH THE EVENING HOURS..

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE UPPER LEVEL SYSTEM WILL BEGIN TO EXIT THE REGION ON TUESDAY WITH
RAIN CHANCES DIMINISHING TO A SLIGHT CHANCE. A WEAK SHORTWAVE WILL
MOVE ACROSS SOUTH TEXAS ON THURSDAY WITH A SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS. A POTENT UPPER LEVEL SYSTEM WILL APPROACH THE
REGION ON SUNDAY BRINGING A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS TO SOUTH TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED

87/81/85

In the hours before

Special weather statement, Apr 30, 3:15 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
315 PM CDT MON APR 30 2007

TXZ229>234-239>247-010500-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
315 PM CDT MON APR 30 2007

AN UPPER LEVEL DISTURBANCE AND LOCAL SURFACE BOUNDARIES WILL
INTERACT WITH A VERY MOIST AND UNSTABLE ENVIRONMENT THROUGH
TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS THE COASTAL AND RIO GRANDE PLAINS THROUGH THE
EVENING HOURS. THESE SHOWERS AND THUNDERSTORMS WILL THEN SPREAD TO
THE COASTAL BEND AND VICTORIA CROSSROADS REGION LATE THIS EVENING
AND OVERNIGHT IN A SCATTERED FASHION WHILE DIMINISHING TO ISOLATED
COVERAGE OVER THE COASTAL AND RIO GRANDE PLAINS.

THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE
HAIL AND POSSIBLY TORNADOES ACROSS ALL OF SOUTH TEXAS THROUGH THE
OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH
RAINFALL AMOUNTS GENERALLY RANGING BETWEEN 1 AND 2 INCHES WITH
ISOLATED 3 TO 5 INCH AMOUNTS POSSIBLE.

RESIDENTS SHOULD CONTINUE TO MONITOR THE WEATHER SITUATION CLOSELY
AND BE PREPARED FOR RAPIDLY CHANGING WEATHER CONDITIONS AND
POSSIBLE WARNINGS.

BB
Special weather statement, Apr 30, 3:17 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
317 PM CDT MON APR 30 2007

TXZ229>234-239>247-010515-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
317 PM CDT MON APR 30 2007

...SEVERE THUNDERSTORMS POSSIBLE ACROSS SOUTH TEXAS THROUGH TONIGHT...

AN UPPER LEVEL DISTURBANCE AND LOCAL SURFACE BOUNDARIES WILL
INTERACT WITH A VERY MOIST AND UNSTABLE ENVIRONMENT THROUGH
TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS THE COASTAL AND RIO GRANDE PLAINS THROUGH THE
EVENING HOURS. THESE SHOWERS AND THUNDERSTORMS WILL THEN SPREAD TO
THE COASTAL BEND AND VICTORIA CROSSROADS REGION LATE THIS EVENING
AND OVERNIGHT IN A SCATTERED FASHION WHILE DIMINISHING TO ISOLATED
COVERAGE OVER THE COASTAL AND RIO GRANDE PLAINS.

THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE
HAIL AND POSSIBLY TORNADOES ACROSS ALL OF SOUTH TEXAS THROUGH THE
OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH
RAINFALL AMOUNTS GENERALLY RANGING BETWEEN 1 AND 2 INCHES WITH
ISOLATED 3 TO 5 INCH AMOUNTS POSSIBLE.

RESIDENTS SHOULD CONTINUE TO MONITOR THE WEATHER SITUATION CLOSELY
AND BE PREPARED FOR RAPIDLY CHANGING WEATHER CONDITIONS AND
POSSIBLE WARNINGS.

BB
Special weather statement, Apr 30, 4:14 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
414 PM CDT MON APR 30 2007

TXZ230-302200-
MCMULLEN-
414 PM CDT MON APR 30 2007

...STRONG THUNDERSTORMS WERE AFFECTING MCMULLEN COUNTY...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF TILDEN...MOVING NORTHEAST
AT 20 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER RURAL
SOUTHWEST MCMULLEN COUNTY...10 MILES NORTHWEST OF SEVEN SISTERS...
MOVING NORTHEAST AT 20 MPH.

THIS STORM WILL BE NEAR...
  TILDEN BY 445 PM CDT.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 1:46 PM CDTSevere Thunderstorm WarningCRPLive Oak14 min
Apr 30, 4:27 PM CDTSevere Thunderstorm WarningCRPMcMullen63 min
Apr 30, 4:46 PM CDTTornado WarningCRPMcMullen29 min
Apr 30, 5:13 PM CDTTornado WarningCRPDuval, McMullen47 min
Apr 30, 5:33 PM CDTFlash Flood WarningCRPDuval87 min
Apr 30, 5:58 PM CDTTornado WarningCRPDuval62 min
Apr 30, 6:58 PM CDTTornado WarningCRPDuval62 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.